{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602007818041880   Reference number:58A0053634

Fehlersicherheit binaerer UEbertragungen bei ver-schiedenen Modulationsarten.

いろいろの変調形式における二進符号伝送の信頼性
Author (1):
Material:
Volume: 11  Issue:Page: 286-292  Publication year: 1958
JST Material Number: D0204A  ISSN: 0948-728X  CODEN: NAZEA   Document type: Article
Country of issue: Germany, Federal Republic of (DEU) 
JST classification (1):
JST classification
Category name(code) classified by JST.
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page